# SDR ASAA2025030856831

- Difficulty date: March 8, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,639 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103147A340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STGR 23L AND BETWEEN STA 967 AND STA 1016 IN 4 PLACES SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO FUSELAGE SKIN PANELS 147A3110-3 AND 147A3400-4 BETWEEN STA 967-1016 STGR 23L IAW EA# 800-53EA-28287 REV 00 SRXR430X.
